# SDR DALA1230936306

- Difficulty date: May 10, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N666US
- Make and model: Boeing 747451
- Aircraft serial: 23821
- Aircraft time: 95,648 hours, 11,953 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs860 Rbl116
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND CORRISION ON MAIN DECK FLOOR STRUCTURE AT APPROX. BS 860 RBL 116. MAINTENANCE REMOVED CORRODED FLOOR SUPPORT AND INSTALLED NEW EWM FLOOR SUPPORT.
